Volume No.: 9 (2017) Issue No: 5
International Journal of Pharmaceutical Sciences and Drug Research
2017; 9(5): 224-227
Vomiting is a Potential Adverse Drug Reaction for Levomilnacipran
Atreyee Sarkar*, Shivanand Dhanure
Micro Labs Limited, 58/3, Singasandra Post., Kudlu, Bangalore - 560 068, Karnataka, India
*Corresponding author: Mrs. Atreyee Sarkar
Address: Micro Labs Limited, 58/3, Singasandra Post., Kudlu, Bangalore - 560 068, Karnataka, India
E-mail *: firstname.lastname@example.org
Relevant conflicts of interest/financial disclosures: The authors declare that the research was conducted in the absence of any commercial or financial relationships that could be construed as a potential conflict of interest.
Received: 20 July, 2017; Revised: 23 August, 2017; Accepted: 24 August, 2017; Published: 15 September, 2017
Copyright © 2017 Atreyee Sarkar et al. This is an open access article distributed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License which allows others to remix, tweak, and build upon the work non-commercially, as long as the author is credited and the new creations are licensed under the identical terms.